University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Topological open strings on orbifolds

Bouchard, V, Klemm, A, Marino, M and Pasquetti, S (2010) Topological open strings on orbifolds Commun.Math.Phys.296:589-623,2010, 296 (3). pp. 589-623.

0807.0597v1.pdf - ["content_typename_Accepted version (post-print)" not defined]
Available under License : See the attached licence file.

Download (393kB) | Preview
Text (licence)
Available under License : See the attached licence file.

Download (33kB) | Preview


We use the remodeling approach to the B-model topological string in terms of recursion relations to study open string amplitudes at orbifold points. To this end, we clarify modular properties of the open amplitudes and rewrite them in a form that makes their transformation properties under the modular group manifest. We exemplify this procedure for the C^3/Z_3 orbifold point of local P^2, where we present results for topological string amplitudes for genus zero and up to three holes, and for the one-holed torus. These amplitudes can be understood as generating functions for either open orbifold Gromov-Witten invariants of C^3/Z_3, or correlation functions in the orbifold CFT involving insertions of both bulk and boundary operators.

Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
Bouchard, V
Klemm, A
Marino, M
Pasquetti, S
Date : 7 March 2010
DOI : 10.1007/s00220-010-1020-0
Related URLs :
Additional Information : The final publication is available at Springer via
Depositing User : Symplectic Elements
Date Deposited : 22 Jan 2016 11:33
Last Modified : 31 Oct 2017 17:53

Actions (login required)

View Item View Item


Downloads per month over past year

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800